On common fixed point theorem in complete metric space for mappings of compatible type γ

AUTHOR AND
AFFILIATION

R.S. CHANDEL1, UDAY DOLAS2 and RINA TIWARI3
1Department of Mathematics Govt. Geetanjali Girls College, Bhopal, M.P. (India)
2Department of Mathematics Govt. C .S P.G College Sehore (India) udolas@gmail.com
3IES,IPS Academy, Indore, M.P. (India)
E-mail: rina.tiwari71@gmail.com

Email: rs_chandel2009@yahoo.co.in

KEYWORDS:

Common fixed point, complete metric space, Compatible maps and weakly compatible maps. Subject classification: 47H10, 54H25.

Issue Date:

April 2015

Pages:

ISSN:

2319-8044 (Online) – 2231-346X (Print)

Source:

Vol.27 – No.1

PDF

Click Here Download PDF

DOI:

jusps-A

ABSTRACT:

In this paper we prove a unique common fixed point theorem for pair of self-mappings of weakly compatible maps in a complete metric space for mappings satisfying compatibility of type γ.

Copy the following to cite this Article:

R.S. CHANDEL1, UDAY DOLAS2 and RINA TIWARI3, “On common fixed point theorem in complete metric space for mappings of compatible type γ”, Journal of Ultra Scientist of Physical Sciences, Volume 27, Issue 1, Page Number , 2016


Copy the following to cite this URL:

R.S. CHANDEL1, UDAY DOLAS2 and RINA TIWARI3, “On common fixed point theorem in complete metric space for mappings of compatible type γ”, Journal of Ultra Scientist of Physical Sciences, Volume 27, Issue 1, Page Number , 2016

Available from: http://www.ultrascientist.org/paper/323/


In this paper we prove a unique common fixed point theorem for pair of self-mappings of weakly compatible maps in a complete metric space for mappings satisfying compatibility of type γ.